# SDR REXA2020030900341

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 38,277 hours, 27,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING FLIGHT EMER LIGHTS CYCLED ON AND OFF INTERMITTENTLY
""DEFERRED CABIN EMERGENCY LIGHTS IAW MEL 33-51-1A PLACARD INSTALLED  ENTERED INTO MM02 PER MOC 96074$$$$R7R RELAY K135 PER CRJ 700 AMM 20-42-00 PERFORMED OPERATIONAL TEST PER CRJ 700 AMM 24-86-11 OPS CHECK GOOD NO OTHER DEFECTS NOTED AT THIS TIME MM02 UPDATED PLACARD REMOVED 



"
